# SDR PBV2010F00000

- Difficulty date: March 11, 2010
- Submitted: March 26, 2010
- Operation: Air carrier
- Aircraft: N121LP
- Make and model: Bell 206L-4
- Aircraft serial: 52177
- Engine: Allsn 250C30P
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: HO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

ENGINE LOSS POWER DURING HOVER TO PAD AND LANDED SHORT IN GRASS.  ACFT SHUTDOWN.  AFTER STOPPED, FUEL SYS WAS CKD, OK.  ACFT START AND HOVERED TO PAD.  FUEL ONT SYS REMOVED AND SENT TO MFG .  NO DEFECTS FOUND.  A/F FUEL SYS INS, ACCORDING TO BHT-206L-4-MM-1, EVERYTHING CHECKED OK.
